×

Found 401 Documents (Results 1–100)

100
MathJax

Ergodic theorems for \(L_1\)-\(L_\infty\) contractions in Banach-Kantorovich \(L_p\)-lattices. (English) Zbl 1411.47003

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer. Trends Math., 99-110 (2016).
MSC:  47A35 46B42 46E30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Introduction to interpolation theory. (English) Zbl 1361.46018

Navarro Pascual, Juan Carlos (ed.) et al., Proceedings of the 5th international school “Advanced courses of mathematical analysis V”, Almería, Spain, September 12–16, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4699-68-6/hbk; 978-981-4699-70-9/ebook). 27-48 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Differential operators on spaces of variable integrability. (English) Zbl 1336.46003

Hackensack, NJ: World Scientific (ISBN 978-981-4596-31-2/hbk; 978-981-4596-33-6/ebook). xiv, 208 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

\(L_{q,p}\)-cohomology of Riemannian manifolds with negative curvature. (English) Zbl 1169.58003

Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics II. Applications in analysis and partial differential equations. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85649-0/hbk; 978-0-387-85650-6/e-book; 978-0-387-85791-6/set). International Mathematical Series 9, 199-208 (2009).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Generalized gradients for locally Lipschitz integral functionals on non-\(L^p\)-type spaces of measurable functions. (English) Zbl 1138.49020

Hudzik, Henryk (ed.) et al., Function spaces VIII. Proceedings of the 8th conference on function spaces, Bȩdlewo, Poland, July 3–7, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 79, 135-156 (2008).
PDF BibTeX XML Cite
Full Text: Link

Some problems related with holomorphic functions on tube domains over light cones. (English) Zbl 1081.32003

Laptev, Ari (ed.), Proceedings of the 4th European congress of mathematics (ECM), Stockholm, Sweden, June 27–July 2, 2004. Zürich: European Mathematical Society (EMS) (ISBN 3-03719-009-4/hbk). 549-554 (2005).
MSC:  32A25 32A07 32A10 32A40
PDF BibTeX XML Cite

Regular inductive limits of locally complete spaces. (English) Zbl 1062.46002

Arizmendi, Hugo (ed.) et al., Topological algebras and their applications. Proceedings of the 4th international conference, Oaxaca, Mexico, July 1–5, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3556-4/pbk). Contemp. Math. 341, 43-47 (2004).
MSC:  46A13 46A30
PDF BibTeX XML Cite

On the problem of support for functions with zero ball means. (Russian. English summary) Zbl 1031.26015

Kovtunets, V. V. (ed.), Approximation theory and its applications. Proceedings of the international conference dedicated to the memory of Vladislav Kirillovich Dzyadyk held in Kiev, Ukraine, May 27-31, 1999. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 31, 362-365 (2000).
MSC:  26B35 46E30
PDF BibTeX XML Cite

Asymptotic properties of Schottky time series. (English. Ukrainian original) Zbl 0960.60036

Theory Probab. Math. Stat. 59, 21-34 (1999); translation from Teor. Jmorvirn. Mat. Stat. 59, 20-33 (1998).
PDF BibTeX XML Cite

The Grothendieck property in the space \(\ell_\infty(E)\) and the weak Banach-Saks property in \(c_0(E)\). (English. Ukrainian original) Zbl 0928.46007

J. Math. Sci., New York 96, No. 1, 2828-2833 (1999); translation from Mat. Metody Fiz.-Mekh. Polya 40, No. 3, 39-44 (1997).
MSC:  46B25 46E40 46B22
PDF BibTeX XML Cite

Exact bounds for the minimum norm of extension operators for Sobolev spaces. (English. Russian original) Zbl 0889.46034

Izv. Math. 61, No. 1, 1-43 (1997); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 61, No. 1, 3-44 (1997).
MSC:  46E35 26D10
PDF BibTeX XML Cite
Full Text: DOI

On compact solvability of the operator of exterior derivation. (English. Russian original) Zbl 0870.58003

Sib. Math. J. 38, No. 3, 492-506 (1997); translation from Sib. Mat. Zh. 38, No. 3, 573-590 (1997).
MSC:  58A10 53C20 46E35
PDF BibTeX XML Cite
Full Text: DOI

On approximation of functions of two variables by sums of the form \(\varphi (x) + \psi (y)\) in \(L_ p\) spaces \((1\leq p\leq\infty )\). (English. Russian original) Zbl 0870.41019

Sib. Math. J. 38, No. 1, 47-57 (1997); translation from Sib. Mat. Zh. 38, No. 1, 56-68 (1997).
PDF BibTeX XML Cite
Full Text: DOI

On compact embeddings of Sobolev spaces and extension operators which preserve some smoothness. (English) Zbl 0880.46026

Rákosník, Jiří(ed.), Function spaces, differential operators and nonlinear analysis. Proceedings of the conference held in Paseky nad Jizerou, Czech Republic, September 3-9, 1995. Prague: Prometheus Publishing House. 17-26 (1996).
MSC:  46E35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software